# SDR JJBA365PH321332

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 27,304 hours, 38,293 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT CREW REPORTED LT MLG FAILED TO EXTEND ON APPROACH, USED ALTERNATE GEAR EXTENSION METHOD. GEAR EXTEND SUCCESSFULLY.  MX CREW R & R MLG CENTER DOOR ASSY.  PERFORMED GEAR SWINGS AND OPS CHECK WAS SATISFACTORY.  ACFT WAS RETURNED TO SERVICE.
